# SDR SIMA20190807005

- Difficulty date: August 7, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 37,760 hours, 32,916 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVER WING EMERGENCY EXIT IDENTIFIER SIGN IS INOP.-C/A-COMPLETE:UP ON FURTHER INVESTIGATION FOUND ELECTRICAL CONNECTOR TO BE DISCONNECTED. RECONNECTED ELECTRICAL CONNECTOR TO THE EXIT INDENTIFIER SIGN IAW EMB145 AMM 33-50-13 OPS CHECK GOOD. SEE WIPS FOR DETAILS
